# SDR CHQA200900099

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 21,552 hours, 19,918 cycles
- Engine: Allsn AE3007A
- Engine time: 17,489 hours, 15,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: C02032
- Condition: Discharged
- Location: Emergency Lights
- Part time: 10,940 hours, 8,678 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT EXTERNAL EMERGENCY LIGHT WAS FOUND INOP ALONG WITH THE LEFT AND RIGHT OVERWING EMERGENCY LIGHTS.  THE NR 1 EMERGENCY LIGHT BATTERY PACK WAS REPLACED FOR THE EXTERNAL LIGHT AND THE NR 4 BATTERY PACK FOR THE OVERWING LIGHTS.
